RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 2, Pages 213–220 (Mi mz9870)  

Integral representations and asymptotic expansions of the incomplete probability integral

P. I. Kuznetsov, A. S. Yudina

N. I. Pirogov Second Moscow State Medical Institute

Abstract: The incomplete probability integral is defined and its connection with Wen's integral is established. For the integral are obtained various integral representations and transformations with respect to both variables, on the basis of which asymptotic expansions are deduced for various values of the parameters.

Full text: PDF file (677 kB)

English version:
Mathematical Notes, 1972, 12:2, 561–565

Bibliographic databases:

UDC: 529
Received: 27.10.1971

Citation: P. I. Kuznetsov, A. S. Yudina, “Integral representations and asymptotic expansions of the incomplete probability integral”, Mat. Zametki, 12:2 (1972), 213–220; Math. Notes, 12:2 (1972), 561–565

Citation in format AMSBIB
\Bibitem{KuzYud72}
\by P.~I.~Kuznetsov, A.~S.~Yudina
\paper Integral representations and asymptotic expansions of the incomplete probability integral
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 2
\pages 213--220
\mathnet{http://mi.mathnet.ru/mz9870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=328439}
\zmath{https://zbmath.org/?q=an:0253.33004}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 2
\pages 561--565
\crossref{https://doi.org/10.1007/BF01095019}


Linking options:
  • http://mi.mathnet.ru/eng/mz9870
  • http://mi.mathnet.ru/eng/mz/v12/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:94
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020